American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Robin Forman. Discrete morse theory and the cohomology ring. Trans. Amer. Math. Soc. 354 (2002) 5063-5085. MR 1926850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert Peszek. Nonnegative curvature on piecewise constant curvature spaces . Trans. Amer. Math. Soc. 334 (1992) 303-315. MR 1059712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. R. K. Chung and R. L. Graham. Cohomological aspects of hypergraphs . Trans. Amer. Math. Soc. 334 (1992) 365-388. MR 1089416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Melanie Stein. Groups of piecewise linear homeomorphisms . Trans. Amer. Math. Soc. 332 (1992) 477-514. MR 1094555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carsten Thomassen. Tilings of the torus and the Klein bottle and vertex-transitive graphs on a fixed surface . Trans. Amer. Math. Soc. 323 (1991) 605-635. MR 1040045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ethan D. Bloch. Simplexwise linear near-embeddings of a $2$-disk into ${\bf R}\sp 2$ . Trans. Amer. Math. Soc. 288 (1985) 701-722. MR 776399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ethan D. Bloch. Strictly convex simplexwise linear embeddings of a $2$-disk . Trans. Amer. Math. Soc. 288 (1985) 723-737. MR 776400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hugh M. Hilden and José María Montesinos. Lifting surgeries to branched covering spaces . Trans. Amer. Math. Soc. 259 (1980) 157-165. MR 561830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Norman Levitt. The PL Grassmannian and PL curvature . Trans. Amer. Math. Soc. 248 (1979) 191-205. MR 521700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia